Differential and Integral Equations

Local and global solutions for the non-linear Schrödinger-Boussinesq system

Luiz Gustavo Farah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the local and global well posedness of the initial-value problem for the non-linear Schrödinger-Boussinesq System. Local existence results are proved for three initial data in Sobolev spaces of negative indices. Global results are proved using the arguments of Colliander Holmer and Tzirakis (2006 Arxiv preprint math.AP/0603595).

Article information

Source
Differential Integral Equations, Volume 21, Number 7-8 (2008), 743-770.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038621

Mathematical Reviews number (MathSciNet)
MR2479690

Zentralblatt MATH identifier
1224.35027

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Farah, Luiz Gustavo. Local and global solutions for the non-linear Schrödinger-Boussinesq system. Differential Integral Equations 21 (2008), no. 7-8, 743--770. https://projecteuclid.org/euclid.die/1356038621


Export citation